# SDR Y2PA20120418015

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- Aircraft time: 51,164 hours, 29,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 27296
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FORWARD LT AND RT OVER WING EXIT LIGHTS INOPERATIVE.  MX R & R THE EMERGENCY LIGHT POWER SUPPLY B5-103.  SYSTEM OPERATIONALLY CHECKED GOOD IAW MM 33-50-0.
